# SDR ABXA20250901209

- Difficulty date: September 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,241 hours, 28,174 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 63600501
- Part serial: BN223131
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND PILOT SEAT LIFE VEST DUE INSP WITHIN 30 DAYS REMOVED OLD LIFE VEST REPLACED WITH SERVICABLE UNIT IAW B767 AMM 25-62-00 RETURNED TO SERVICE
